# SDR AALA201802199066

- Difficulty date: February 18, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A321-231
- Aircraft serial: 6625
- Aircraft time: 9,915 hours, 3,789 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R4 DOOR ACCUMULATOR LOW SERVICE PRESSURE. SERVICED R/4 DOOR EMERGENCY ASSIST ACCUMULATOR PER AMM 52-10-00.
